# SDR TWAA9914101

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EIBWD
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE COCKPIT OVERHEAD EMERGENCY LIGHTS GLOWED DIMLY AND WOULD NOT SHUT OFF.  REPAIRED CHAFED WIRES AT THE FIRST CLASS GALLEY, AROUND THE GALLEY WORK LIGHTS.  CHECK-C 2-6-99 MCI.
